| Model Number |
PM3140 |
| Medical Device Problem Code |
Premature Discharge of Battery (1057)
| Health Effect - Clinical Codes |
No Known Impact Or Consequence To Patient (2692); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/25/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
Event or Problem Description
It was reported that the implanted pacemaker reached eri in 5 years.The device was explanted and replaced.The patient was stable.
Additional Manufacturer Narrative
Additional Manufacturer Narrative
The reported field event of premature battery depletion was not confirmed.Interrogation of the device revealed the device was at eri when received.A longevity calculation was performed and found the battery depletion was normal based on the device usage.Based on this information, there was no evidence of premature depletion.